MathSciNet Relay Station
MathSciNet bibliographic data
MR2171241 11F67 (11F30)
Lau, Yuk-Kam; Wu, Jie A density theorem on automorphic $L$-functions and some applications. Trans. Amer. Math. Soc. 358 (2006), no. 1, 441–472 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement